toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
  Record Links
Author (up) Aylwin, R.; Jerez-Hanckes, C. doi  openurl
  Title Finite-Element Domain Approximation for Maxwell Variational Problems on Curved Domains Type
  Year 2023 Publication SIAM Journal on Numerical Analysis Abbreviated Journal SIAM J. Numer. Anal.  
  Volume 61 Issue 3 Pages 1139-1171  
  Keywords Ne'; de'; lec finite elements; curl-conforming elements; Maxwell equations; proximation; Strang lemma  
  Abstract We consider the problem of domain approximation in finite element methods for Maxwell equations on curved domains, i.e., when affine or polynomial meshes fail to exactly cover the domain of interest. In such cases, one is forced to approximate the domain by a sequence of polyhedral domains arising from inexact meshes. We deduce conditions on the quality of these approximations that ensure rates of error convergence between discrete solutions -- in the approximate domains -- to the continuous one in the original domain.  
  Corporate Author Thesis  
  Publisher Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 0036-1429 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:001044149800001 Approved  
  Call Number UAI @ alexi.delcanto @ Serial 1700  
Permanent link to this record
Select All    Deselect All
 |   | 

Save Citations:
Export Records: